MathSciNet Relay Station
MathSciNet bibliographic data
MR1451809 (98k:20010) 20C15 (20D20)
Isaacs, I. M.; Robinson, G. R. Linear constituents of certain character restrictions. Proc. Amer. Math. Soc. 126 (1998), no. 9, 2615–2617.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement